# SDR AALA961781

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844AA
- Make and model: Boeing 727223
- Aircraft serial: 20985
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Bs 874
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND 1 INCH CRACK LEFT LOWER CHORD KEEL BEAM AT UPPER FLANGE STATION 874.  5 INCH CRACK LT SIDEWALL WEB OF KEEL BEAM LOWER CORNER STATION 874.  BOEING MANUFACTURE SPECIAL BULLETIN S/B 53-0208 REPAIR (A) BOTH CRACKS.  (M)
